| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 50 Number 2
Volume 50 Number 1
Volume 49 Number 6
Volume 49 Number 5
Volume 49S Number 1
Volume 49 Number 4
Earlier issues
Volume  Number 

previous article next article

Research articles

ScienceAsia 49 (2023):ID 827-829 |doi: 10.2306/scienceasia1513-1874.2023.050


Singular value inequalities on 2 x 2 block accretive partial transpose matrices


Zhuo Huang

 
ABSTRACT:     A 2 ? 2 block matrix A X Y ? B is accretive partial transpose (APT) if both A X Y ? B and A Y ? X B are accretive. This article presents some singular value inequalities related to this class of matrices. Our results complement the presented inequality in [Oper Matrices 9 (2015):917?924].

Download PDF

68 Downloads 349 Views


a Hainan College of Vocation and Technique, Haikou, Hainan 570216 China

* Corresponding author, E-mail: huangzhuo8915@163.com

Received 17 Mar 2022, Accepted 29 Apr 2023